# SDR AALA202203244073

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A300*
- Aircraft serial: 1350
- Aircraft time: 66,457 hours, 30,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION FOUND 1ST CLASS EMERGENCY LIGHTS (AISLE) INOPERATIVE INCLUDING BOTH EXIT SIGNS AND EMERGENCY LIGHTS ON BOTH DOORS 1L AND 2R. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
